MathSciNet Relay Station
MathSciNet bibliographic data
MR1148972 46L50 (47B50 47D25)
Matveĭchuk, M. S. Description of indefinite measures on $W^\ast J$-factors. (Russian) Dokl. Akad. Nauk SSSR 319 (1991), no. 3, 558--561; translation in Soviet Math. Dokl. 44 (1992), no. 1, 161–165
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement